Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 19, NWS Green Bay, WI

June 27, 2013Marathon County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 27, 2013, 11:57 AM CDT for Marathon County, Wisconsin. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2013, 11:57 AM CDT (16:57 UTC)
Expired
Jun 27, 2013, 12:45 PM CDT
In force
48 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Marathon County, WI

The radar

The Green Bay radar (KGRB), 156 km from the middle of the area, began a volume at 16:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1217 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

716 
WUUS53 KGRB 271657
SVRGRB
WIC073-271745-
/O.NEW.KGRB.SV.W.0019.130627T1657Z-130627T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1157 AM CDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MARATHON COUNTY IN CENTRAL WISCONSIN...

* UNTIL 1245 PM CDT

* AT 1153 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES
  SOUTHWEST OF COUNCIL GROUNDS STATE PARK...AND MOVING SOUTHEAST AT
  25 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  HAMBURG...PONIATOWSKI...LITTLE CHICAGO...RIB FALLS AND             
  MARATHON CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4512 9005 4512 8994 4497 8962 4480 8985
      4509 9010
TIME...MOT...LOC 1657Z 314DEG 21KT 4508 8998

HAIL...1.00IN
WIND...<50MPH

$$

MPC
4 follow-up statements
229 
WWUS53 KGRB 271708
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1208 PM CDT THU JUN 27 2013

WIC073-271745-
/O.CON.KGRB.SV.W.0019.000000T0000Z-130627T1745Z/
MARATHON WI-
1208 PM CDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
MARATHON COUNTY UNTIL 1245 PM CDT...

AT 1206 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTHWEST
OF COUNCIL GROUNDS STATE PARK...AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...PING PONG BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
MARATHON COUNTY...INCLUDING THE FOLLOWING LOCATIONS...LITTLE
CHICAGO...RIB FALLS AND MARATHON CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4512 9005 4512 8994 4497 8962 4480 8985
      4509 9010
TIME...MOT...LOC 1708Z 314DEG 21KT 4503 8992

HAIL...1.50IN
WIND...<50MPH

$$

TH
804 
WWUS53 KGRB 271724
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1224 PM CDT THU JUN 27 2013

WIC073-271745-
/O.CON.KGRB.SV.W.0019.000000T0000Z-130627T1745Z/
MARATHON WI-
1224 PM CDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
MARATHON COUNTY UNTIL 1245 PM CDT...

AT 1224 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF RIB MOUNTAIN...AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
MARATHON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4512 9005 4512 8994 4497 8962 4480 8985
      4509 9010
TIME...MOT...LOC 1724Z 314DEG 21KT 4497 8983

HAIL...1.00IN
WIND...<50MPH

$$

TH
366 
WWUS53 KGRB 271737
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1237 PM CDT THU JUN 27 2013

WIC073-271745-
/O.CON.KGRB.SV.W.0019.000000T0000Z-130627T1745Z/
MARATHON WI-
1237 PM CDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
MARATHON COUNTY UNTIL 1245 PM CDT...

AT 1236 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RIB
MOUNTAIN...AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
MARATHON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4494 8996 4506 8982 4497 8962 4480 8985
TIME...MOT...LOC 1737Z 314DEG 21KT 4492 8975

HAIL...1.00IN
WIND...<50MPH

$$

TH
149 
WWUS53 KGRB 271741
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1241 PM CDT THU JUN 27 2013

WIC073-271750-
/O.EXP.KGRB.SV.W.0019.000000T0000Z-130627T1745Z/
MARATHON WI-
1241 PM CDT THU JUN 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARATHON COUNTY WILL
EXPIRE AT 1245 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF  
THE WARNED AREA.

LAT...LON 4494 8996 4506 8982 4497 8962 4480 8985
TIME...MOT...LOC 1740Z 314DEG 21KT 4491 8974

$$

TH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:49 AM CDT, 8 hours 8 minutes earlier.

Area forecast discussion, Jun 27, 3:49 AM CDT, 8 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
349 AM CDT THU JUN 27 2013

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SYNOPSIS...
ISSUED AT 340 AM CDT THU JUN 27 2013

THUNDERSTORMS TODAY...SHOWERS FRIDAY...THEN COOLER AND LESS
HUMID.

MAJOR LARGE SCALE CHGS UNDERWAY. UPR ANTICYCLONE HAS BECOME
ESTABLISHED ACRS THE 4 CORNERS REGION...AND A MAJOR AMPLIFICATION
OF THE UPR PATTERN ABOUT TO GET UNDERWAY. STG RIDGE WL BUILD NWD
FM THE 4 CORNERS HIGH THE NEXT FEW DAYS...HELPING TO FORCE
DOWNSTREAM TROFFING TO BECOME ESTABLISHED ACRS THE GREAT LAKES
RGN. NEXT WEEK THE UPR FEATURES WL RETROGRADE A BIT...WITH THE
HIGH SHIFTG NWWD INTO THE INTERMOUNTAIN WEST...AND THE CENTER OF
THE TROF PULLING BACK TOWARD THE MID-MISSISSIPPI VALLEY. THE
UNSEASONABLY AMPLIFIED PATTERN WL CONT THROUGH THE END OF THE FCST
PERIOD...THOUGH THE STRENGTH OF THE FLOW ACRS THE CONUS WL WEAKEN
MARKEDLY AS THE MAIN WESTERLIES REFORM WAY N ACRS CANADA.

THE WARM MOIST AIR ACRS THE AREA WL BE REPLACED BY COOLER AND
DRIER CANADIAN AIR AS THE UPR TROF EVOLVES TO OUR E. THAT SHOULD
DROP TEMPS DOWN TO A LITTLE BLO NORMAL BY THE WEEKEND...THOUGH
THEY SHOULD REBOUND TO NR NORMAL AS THE FLOW OF FRESH CANADIAN
AIR COMES TO AN END WHEN THE TROF RETROGRADES NEXT WEEK. THE BULK
OF THE PCPN WL OCCUR EARLY IN THE PERIOD...AND SHOULD BE
SUFFICIENT TO RESULT IN NR NORMAL AMNTS IN MOST AREAS.
&&

.SHORT TERM...TODAY...TONIGHT...AND FRIDAY
ISSUED AT 340 AM CDT THU JUN 27 2013

SML CLUSTER OF HEAVY RAIN PRODUCING TSRA SHOULD EXIT E-C WI EARLY
THIS MORNING. JUST SOME ISOLD SHRA REMAINING ACRS THE REST OF THE
AREA. A FEW CLUSTERS OF TSRA WERE OCCURRING BACK IN MN IN ASSOC
WITH SHRTWV SLIDING EMBEDDED IN STRENGTHENING WNWLY FLOW ALOFT.

MAIN CONCERN TDA IS PCPN CHCS AND SVR POTENTIAL. ALTHOUGH PATCHES
OF CLDS WL BE ARND THIS MORNING...THERE SHOULD BE AT LEAST SOME
SUN. HUMIDITIES MAY BE DOWN A NOTCH FM YDA...BUT SFC DWPTS SHOULD
STILL BE IN THE MIDDLE TO UPPER 60S ACRS MOST OF THE AREA. GIVEN
COOLING EXPECTED TO OCCUR ALOFT...THAT SHOULD YIELD 2K-3K J/KG
CAPES ACRS THE AREA BY AFTN. DEEP LAYER SHEAR WL ALSO BE
INCRG...WITH 30-50 KTS EXPECTED BY MID-AFTN. SHEAR PROFILE WL BE
CHARACTERIZED BY STRAIGHT-LINE HODOGRAPHS...WHICH FAVOR SPLITTING
CELLS. THERE ARE ALSO SOME INDICATIONS THAT SFC WINDS MAY BRIEFLY
BACK IN RESPONSE TO WK BOUNDARY THAT WL BE PUSHING ACRS THE FCST
AREA...POSSIBLY AUGMENTING THE SHEAR EVEN A BIT MORE. THE
STRONGEST SHEAR WL BE OVER THE SW PART OF THE FCST AREA...BUT THE
BETTER LARGE-SCALE FORCING WL BE OVER THE NE. SO IT/S TOUGH TO
DELINEATE THE PORTION OF THE FCST AREA THAT IS MOST AT RISK FOR
SVR WX. SLGT RISK IN THE SPC SWODY1 PRODUCT THAT PRETTY MUCH
COVERS THE AREA SEEMS RIGHT ON TARGET. THE MAIN RISKS WL BE OF
LARGE HAIL AND DAMAGING WIND GUSTS. WHILE BRIEF HEAVY RAIN IS
CERTAINLY POSSIBLE WITH ANY THUNDERSTORM...THE INCREASING SHEAR
SHOULD DECREASE THE THREAT OF EXCESSIVE RAINFALLS AND FLOODING.

TOOK POPS UP FM ISOLD CATEGORY EARLY TDA TO LIKELY FOR THE AFTN.
THEN DECREASED THEM AGAIN THIS EVENING...THOUGH IT/S TOUGH TO RULE
OUT AT LEAST ISOLD SHRA CONTG ALL NGT. DIURNAL DESTABILIZATION
COMBINED WITH STRONGER FORCING SWINGING ARND WRN PORTION OF
DEVELOPING GREAT LAKES UPR TROF SHOULD RESULT IN AN INCREASE IN
PCPN AGAIN FRI. OPTED TOWARD THE COOLER OF THE GUID TEMPS FRI AS
THERE SHOULD BE PCPN...PLENTY OF CLDS...AND A DEVELOPING SFC FLOW.

.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY
ISSUED AT 340 AM CDT THU JUN 27 2013

MDLS CONT TO INDICATE A STRONGLY AMPLIFIED FLOW WELL INTO NEXT
WEEK WITH A PROMINENT WRN CONUS UPR RDG AND AN E-CNTRL CONUS UPR
TROF. ONLY NOTICEABLE CHANGE TO OCCUR TOWARD THE MIDDLE OF NEXT
WEEK WL BE THE UPR TROF RETROGRADING CLOSER TO THE CNTRL CONUS.
COOLER/LESS HUMID AIR MASS TO OVERSPREAD WI THIS WEEKEND... BUT WL
HAVE TO DEAL WITH A COUPLE MORE PERIODS OF PCPN INITIALLY AS A
MID-LEVEL TROF SWINGS THRU THE AREA.

THIS MID-LEVEL TROF IS FCST BY THE MDLS TO ROTATE SOUTH TOWARD
SRN SECTIONS OF THE GREAT LAKES REGION FRI NGT WITH VARIOUS PIECES
OF SHORTWAVE ENERGY MOVING THRU THE TROF ITSELF. THESE
FEATURES...WHEN COMBINED WITH A COOL/CYCLONIC FLOW IN PLACE OVER
THE AREA...WL LEAD TO A CONTINUATION OF PCPN CHCS OVER NE WI.
THESE PCPN CHCS WOULD THEN CARRY OVER THRU AT LEAST SAT MORNING AS
THE MID-LEVEL TROF CONTS TO SLOWLY SAG FARTHER SOUTH. THE CYCLONIC
FLOW LINGERS THRU MUCH OF SAT...THUS A FEW SHWRS COULD HANG ON
INTO SAT AFTERNOON ESPECIALLY OVER CNTRL/E-CNTRL WI. NRN WI MAY BE
ABLE TO SEE SOME LATE DAY SUN AS DRIER AIR BEGINS TO ADVECT INTO
THE REGION BEHIND THE DEPARTED MID-LEVEL TROF. MAX TEMPS ON SAT WL
BE BELOW NORMAL AS COOL N-NE WINDS TO PREVAIL WHICH WL KEEP
READINGS IN THE LOWER TO MIDDLE 70S.

THIS DRIER AIR MASS TO OVERSPREAD ALL OF WI BY SAT EVENING AS THE
MAIN UPR TROF DIGS FARTHER SOUTH TOWARD THE GULF OF MEXICO. DEW
PTS ARE EXPECTED TO DROP INTO THE MID TO UPR 40S NORTH/LOWER 50S
CNTRL AND E-CNTRL WI...THUS A MUCH MORE COMFORTABLE AIR MASS TO BE
IN PLACE SAT NGT. A WEAK AREA OF HI PRES IS THEN FCST TO DROP
SOUTH OUT OF WRN ONTARIO FOR SUNDAY AND SHOULD KEEP A PLEASANT DAY
ON TAP OVER NE WI WITH ONLY SOME FAIR WEATHER CUMULUS CLOUDS AND
MODEST NE WINDS TO CONTEND WITH. TEMPS WL REMAIN SLIGHTLY BELOW
NORMAL WITH MUCH OF NE WI REACHING THE MID 70S.

THE HI PRES IS PROGGED TO EXTEND FROM JAMES BAY SW TO THE UPR MS
VALLEY THRU MON...THEREBY KEEPING THE TRANQUIL/COMFORTABLE WEATHER
CONDITIONS INTACT OVER THE FCST AREA. MAY ACTUALLY NEED TO LOWER
MIN TEMPS SUNDAY NGT A COUPLE OF DEGS AS THE AIR MASS REMAINS DRY
AND WINDS APPEAR TO BE ABLE TO DECOUPLE. WOULD NOT AT ALL BE
SURPRISED TO SEE A FEW COLDER LOCATIONS DIP TOWARD THE 40 DEG MARK
(I.E. LNL). MON'S MAX TEMPS SHOULD END UP SIMILAR TO SUNDAY'S.

FCST BECOMES MORE COMPLEX HEADED INTO TUE AS THE E-CNTRL UPR TROF
IS PROJECTED TO BEGIN A SLOW RETROGRADE WWD TOWARD THE WRN GREAT
LAKES/UPR MIDWEST. AM WORRIED THAT COOLER AIR ALOFT MAY ALLOW FOR
ENUF INSTABILITY TO DEVELOP TO HAVE AT LEAST ISOLATED SHWRS OR
EVEN A TSTM TO POP UP DURING PEAK HEATING. MAY EVENTUALLY NEED TO
ADD A LOW-END POP...BUT SINCE THE EXACT LOCATION OF THE UPR TROF
STILL IN DOUBT...PREFER TO KEEP TUE DRY FOR NOW.

LONG RANGE MDLS EVENTUALLY CLOSE OFF AN UPR LOW SOMEWHERE OVER THE
NRN PLAINS BY NEXT WED. SOMEWHAT OF A RETURN FLOW TO BE IN PLAY AS
WELL ON WED AS THE MEAN FLOW TO BE FROM THE SW. THIS ADDED MOISTURE...
COMBINED WITH THE COOL AIR ALOFT COULD STILL DEVELOP SOME SHWRS/
ISOLATED TSTMS OVER THE REGION. HAVE KEPT ANY POPS VERY LOW DUE TO
THE UNCERTAINTY OF HOW THIS TRANSITION WL PLAY OUT.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 340 AM CDT THU JUN 27 2013

FG WL LIKELY THICKEN AGAIN TOWARD SUNRISE...ESP OVER THE WRN PART
OF THE FCST AREA. BUT DWPTS A LITTLE LOWER THAN YDA AT THIS
TIME...SO IT PROBABLY WON/T BE QUITE AS WIDESPREAD OR DENSE.
OTHERWISE...EXPECT NMRS SHRA AND SCT TSRA ACRS THE ENTIRE AREA
THIS AFTN INTO THIS EVENING.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....SKOWRONSKI
LONG TERM......KALLAS
AVIATION.......SKOWRONSKI
Hazardous weather outlook, Jun 27, 4:29 AM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
429 AM CDT THU JUN 27 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-281100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
429 AM CDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND THIS EVENING. SOME
OF THE STORMS DURING THE AFTERNOON AND EARLY EVENING COULD BE
SEVERE...AND PRODUCE STRONG WINDS AND LARGE HAIL. THE GREATEST
RISK OF SEVERE STORMS WILL OCCUR BETWEEN 100 PM AND 900 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY. ALTHOUGH THE
STRONGEST STORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL...THEY
AREA NOT EXPECTED TO BE SEVERE.

THUNDERSTORMS ARE STILL POSSIBLE FRIDAY NIGHT AND SATURDAY.
INDICATIONS ARE THAT THESE STORMS WILL NOT BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.

LMZ521-522-541>543-281100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
429 AM CDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND THIS EVENING. SOME
OF THE STORMS COULD BE SEVERE...AND PRODUCE STRONG WINDS AND
LARGE HAIL.

SOME AREAS OF LOW VISIBILITY DUE TO FOG WILL POSE A HAZARD TO
BOATERS EARLY TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL POSE A HAZARD TO BOATERS AT TIMES FRIDAY
THROUGH SATURDAY.

JS/AK

In the hours before

Local storm report, Jun 27, 6:28 AM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
628 AM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 AM     HEAVY RAIN       PULCIFER                44.84N 88.34W
06/27/2013  M2.55 INCH       SHAWANO            WI   PUBLIC

0618 AM     HEAVY RAIN       CRANDON                 45.56N 88.90W
06/27/2013  M2.54 INCH       FOREST             WI   CO-OP OBSERVER

0618 AM     HEAVY RAIN       2 SE LAKE TOMAHAWK      44.05N 88.61W
06/27/2013  M1.92 INCH       WINNEBAGO          WI   CO-OP OBSERVER

0618 AM     HEAVY RAIN       MOLE LAKE               45.48N 89.00W
06/27/2013  M1.96 INCH       FOREST             WI   CO-OP OBSERVER

0621 AM     HEAVY RAIN       LAONA                   45.56N 88.68W
06/27/2013  M3.00 INCH       FOREST             WI   TRAINED SPOTTER

&&

SAC
Local storm report, Jun 27, 7:13 AM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
713 AM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 AM     HEAVY RAIN       PULCIFER                44.84N 88.34W
06/27/2013  M2.55 INCH       SHAWANO            WI   PUBLIC

0618 AM     HEAVY RAIN       CRANDON                 45.56N 88.90W
06/27/2013  M2.54 INCH       FOREST             WI   CO-OP OBSERVER

0618 AM     HEAVY RAIN       MOLE LAKE               45.48N 89.00W
06/27/2013  M1.96 INCH       FOREST             WI   CO-OP OBSERVER

0618 AM     HEAVY RAIN       2 SE LAKE TOMAHAWK      45.79N 89.56W
06/27/2013  M1.92 INCH       ONEIDA             WI   CO-OP OBSERVER

0621 AM     HEAVY RAIN       LAONA                   45.56N 88.68W
06/27/2013  M3.00 INCH       FOREST             WI   TRAINED SPOTTER

&&

SAC
Special weather statement, Jun 27, 11:00 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1100 AM CDT THU JUN 27 2013

WIZ018-019-030-271700-
LANGLADE-LINCOLN-MARATHON-
1100 AM CDT THU JUN 27 2013

...STRONG THUNDERSTORMS APPROACHING MERRILL VICINITY...

AT 1054 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 5 TO 15 MILES NORTHWEST OF MERRILL
AND MOVING SOUTHEAST AT 25 MPH. THE STORMS WILL BE PASSING OVER
LINCOLN COUNTY AND NORTHEAST MARATHON COUNTY THROUGH 100 PM.

ONE HALF INCH DIAMETER HAIL...WINDS GUSTS TO 45 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THE FIRST OF SEVERAL THUNDERSTORMS WILL BE NEAR...
  COUNCIL GROUNDS STATE PARK BY 1110 AM CDT...
  MERRILL BY 1115 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

TH
Local storm report, Jun 27, 11:27 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1127 AM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND GST     1 SW SOBIESKI           44.70N 88.07W
06/27/2013  E75 MPH          OCONTO             WI   NWS STORM SURVEY

            A WET MICROBURST WITH WINDS AT LEAST 75 MPH SNAPPED OR
            DAMAGED OVER THREE DOZEN MAPLE AND OAK TREES WEST OF HWY
            141. ABOUT 3 INCHES OF RAIN FELL WITH THE STORM.

&&

JKL
Special weather statement, Jun 27, 11:48 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1148 AM CDT THU JUN 27 2013

WIZ018-030-271745-
LINCOLN-MARATHON-
1148 AM CDT THU JUN 27 2013

...STRONG STORM MOVING INTO NORTHWEST MARATHON COUNTY...

AT 1145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 23 MILES NORTHWEST OF WAUSAU...MOVING SOUTHEAST
AT 25 MPH.

NICKEL SIZE HAIL...WINDS 40 TO 45 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  RIB MOUNTAIN AND WAUSAU BY 1240 PM CDT...
  WESTON BY 1245 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

MPC
Local storm report, Jun 27, 11:57 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1157 AM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 AM     HAIL             15 W MERRILL            45.18N 89.99W
06/27/2013  E0.25 INCH       LINCOLN            WI   LAW ENFORCEMENT

&&

TH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 11:52 PM CDTAreal Flood AdvisoryGRBForest3 hr
Jun 27, 3:03 PM CDTAreal Flood AdvisoryGRBOneida3 hr
Jun 27, 3:04 PM CDTSevere Thunderstorm WarningGRBLincoln, Oneida41 min
Jun 27, 3:33 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Oneida42 min
Jun 27, 4:10 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Shawano50 min
Jun 27, 5:00 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca60 min
Jun 27, 5:12 PM CDTSevere Thunderstorm WarningGRBKewaunee33 min
Jun 27, 5:17 PM CDTSpecial Marine WarningGRB88 min
Jun 27, 5:37 PM CDTSevere Thunderstorm WarningGRBBrown, Outagamie, Shawano, Waupaca, Winnebago38 min
Jun 27, 5:48 PM CDTSevere Thunderstorm WarningGRBManitowoc27 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.